# SDR A6WA201644035

- Difficulty date: June 24, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 31,209 hours, 30,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: 601R53220331
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUTOUT FWD EDGE AT UPPER LOCK LUG, LIP, SEAL STRIKER BENT.
